# SDR GLBA20030763

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 24,634 hours, 29,660 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 IN CRACKS EXTENDING FROM DE-ICE LINE HOLE AT MAIN SPAR WEB OF HORIZONTAL STABILIZER.  REPAIRED CRACKS (4) .5 IN LONG IN WEB HOLE IAW EO 04-21 WHICH FOLLOWS BEECH SPM 55-91-02.
